# SDR CA020424004

- Difficulty date: April 23, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 34,829 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 570717
- Condition: Sheared
- Location: Hyd Pump
- Part time: 22,720 hours, 20,448 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE DRIVEN HYDRAULIC PUMP FAILED IN FLIGHT, SHEARING SHAFT ASSEMBLY IN TWO.
